Alert archive / Alabama / Tornado Warnings in 2019

Tornado Warning 55, NWS Birmingham, AL

April 14, 2019Bullock County, Pike County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 14, 2019, 7:18 AM CDT for Bullock County, Pike County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2019, 7:18 AM CDT (12:18 UTC)
Expired
Apr 14, 2019, 8:00 AM CDT
In force
42 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Bullock County, AL, Pike County, AL

The radar

The Ft Rucker radar (KEOX), 59 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 1:04 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 0.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

615 
WFUS54 KBMX 141218
TORBMX
ALC011-109-141300-
/O.NEW.KBMX.TO.W.0055.190414T1218Z-190414T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
718 AM CDT SUN APR 14 2019

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Central Pike County in southeastern Alabama...
  Bullock County in southeastern Alabama...

* Until 800 AM CDT.
    
* At 718 AM CDT, a tornado producing storm was located near Troy
  Municipal Airport, or near Troy, moving northeast at 40 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Troy, Union Springs, Brundidge, Midway, Banks, Pickett, Aberfoil,
  Franklin Field, Antioch, Beans Crossroads, Linwood, Troy Municipal
  Airport, Troy University, Tanyard, Sedgefield, High Ridge,
  Monticello, Perote, Josie and Sandfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3183 8605 3224 8578 3223 8566 3208 8543
      3201 8550 3201 8551 3200 8552 3199 8559
      3196 8561 3191 8565 3188 8566 3186 8568
      3184 8567 3165 8585
TIME...MOT...LOC 1218Z 220DEG 34KT 3187 8593 

TORNADO...OBSERVED
HAIL...<.75IN

$$

05
3 follow-up statements
050 
WWUS54 KBMX 141227
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
727 AM CDT SUN APR 14 2019

ALC011-109-141300-
/O.CON.KBMX.TO.W.0055.000000T0000Z-190414T1300Z/
Pike AL-Bullock AL-
727 AM CDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
NORTHEASTERN PIKE AND BULLOCK COUNTIES...
        
At 727 AM CDT, a confirmed tornado was located over Linwood, or 11
miles northeast of Troy, moving northeast at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Troy, Union Springs, Midway, Banks, Pickett, Aberfoil, Franklin
Field, Beans Crossroads, Linwood, Tanyard, Sedgefield, High Ridge,
Monticello, Perote, Josie, Sandfield and Three Notch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3224 8578 3223 8566 3208 8543 3201 8550
      3201 8551 3200 8552 3199 8559 3196 8561
      3191 8565 3188 8566 3186 8568 3184 8567
      3175 8576 3188 8602
TIME...MOT...LOC 1227Z 220DEG 34KT 3194 8586 

TORNADO...OBSERVED
HAIL...<.75IN

$$

05
712 
WWUS54 KBMX 141238
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
738 AM CDT SUN APR 14 2019

ALC109-141248-
/O.CAN.KBMX.TO.W.0055.000000T0000Z-190414T1300Z/
Pike AL-
738 AM CDT SUN APR 14 2019

...THE TORNADO WARNING FOR NORTHEASTERN PIKE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM CDT for southeastern
Alabama.

LAT...LON 3188 8579 3197 8579 3197 8588 3199 8589
      3223 8572 3223 8566 3208 8543 3201 8550
      3201 8551 3200 8552 3199 8559 3196 8561
      3191 8565 3188 8566
TIME...MOT...LOC 1238Z 218DEG 48KT 3203 8573 

$$

ALC011-141300-
/O.CON.KBMX.TO.W.0055.000000T0000Z-190414T1300Z/
Bullock AL-
738 AM CDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR CENTRAL
BULLOCK COUNTY...
    
At 738 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Aberfoil, or 8 miles south of Union Springs, moving
northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Union Springs, Midway, Pickett, Aberfoil, Beans Crossroads, Tanyard,
Sedgefield, Three Notch and Perote.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3188 8579 3197 8579 3197 8588 3199 8589
      3223 8572 3223 8566 3208 8543 3201 8550
      3201 8551 3200 8552 3199 8559 3196 8561
      3191 8565 3188 8566
TIME...MOT...LOC 1238Z 218DEG 48KT 3203 8573 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

05
792 
WWUS54 KBMX 141252
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
752 AM CDT SUN APR 14 2019

ALC011-141300-
/O.CON.KBMX.TO.W.0055.000000T0000Z-190414T1300Z/
Bullock AL-
752 AM CDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
SOUTHEASTERN BULLOCK COUNTY...
    
At 752 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Pickett, or 9 miles southwest of Midway, moving
northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Midway, Pickett and Three Notch. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3194 8563 3200 8574 3215 8554 3208 8543
      3201 8550 3201 8551 3200 8552 3199 8559
      3196 8561
TIME...MOT...LOC 1252Z 239DEG 29KT 3197 8563 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

05

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 6:53 AM CDT, 25 minutes earlier.

Area forecast discussion, Apr 14, 6:53 AM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
653 AM CDT Sun Apr 14 2019

.UPDATE...
For 12Z Aviation.

&&

.SHORT TERM...
Today and Tonight.

* Enhanced Risk for severe weather including tornadoes and
  damaging winds up to 60 mph continues this morning.

* Wind Advisory until 9 PM CDT.

Severe risk will continue eastward across Central Alabama this
morning. Overnight a line of severe thunderstorms tracked across the
forecast area with tornadic characteristics. This convective line
was crossing the I-65 corridor at ~4 AM CDT. With a tornadic
parameter space still in place across Central Alabama, counties
across the east and southeast have been added to Tornado Watch #57
as the threat is not expected to diminish completely until the MCS
clears to the southeast later this morning.

An axis of 500-1,000 J/kg SBCAPE has overlapped an area of high wind
shear as a result of strong low-level & mid-level jets. 0-1 km SRH
values have ranged as high as 500-600 m2/s2 across the north, down
to ~300 m2/s2 across the south. Given ongoing deep-layer forcing and
ample low-level moisture actively replenished by the 925-850 mb jet,
the MCS will continue severe/tornadic characteristics for the next
several hours. A transition to line-embedded supercells with rapid
spin-up tornadoes has occurred this morning. This is a dangerous
ongoing situation across Central Alabama with many confirmed
tornadoes already.

With the deepening low, ~998 mb in western TN as of 4 AM,
pressure gradient winds have also been a problem overnight with a
few reports of downed trees across the area. Many surface
observation sites have gusted to 30-40 mph overnight which have
also caused aviation weather issues. A Wind Advisory will remain
in place 9 PM tonight or until wind gusts decline to the east as
the dynamic system moves out of the area and the PGF weakens.

Post-frontal weather conditions across Central Alabama should
contain noticable changes in wind direction and temperatures,
especially once the primary tough axis moves over the area. A line
of showers & storms may fire back up along the remnant frontal
boundary across our far east/southeast, though not expecting any
severe currently. Trends for this will be watched, however. Highs
this afternoon will range in the uppers 60s northwest, to the upper
70s in the southeast. Once skies clear and subsidence takes over in
the NVA/CAA regime, temperatures should cool to the 40s overnight.
May squeak out a few upper 30s in the far northwest as well. PoP
trends will continue to be adjusted in the coming hours which will
primarily be based off RADAR trends & hi-res guidance.

40/Sizemore

.LONG TERM...
Monday through Wednesday.

Stable high pressure conditions are expected to dominate the
Southeast CONUS into mid-week as broad deep-layer ridging begins to
develop across the center of the country in response to high
pressure sliding east towards the Carolinas & East Coast. Noticable
return flow spreading across the Plains and Mississippi River Valley
(MRV) by Wednesday evening. Lows overnight Monday should remain in
the 40s with the center of the surface ridge passing across the
area. Highs expected to rebound into the 60s/70s that afternoon.
Tuesday lows should warm into the 50s, with further airmass
modification/southerly flow bringing 60s into the picture Wednesday
night. For Wednesday evening, enough moisture return and isentropic
ascent will help increase rain chances in our western counties, but
have limited this to 10-20% as most of the showers and thunderstorms
will stay to our west. Upstream, our next progged mid/upper-level
disturbance is forecast to eject from the Central/Southern Rockies
into the Great Plains.

Thursday through Saturday.

Have continued to monitor trends with the consistent synoptic signal
of severe weather heading into Thursday. Good forecast confidence
remains with the deep-layer trough amplifying & thereafter occluding
on Thursday across the Great Plains with guidance suggesting a ~545
decameter mid-level low near northeast Kansas Thursday morning. As a
result, ongoing downstream ridging & southwest flow aloft develops
over the Gulf Coast States. Warm, moist advection across the Lower
MRV and Southeast suggests an unstable boundary layer with ~2,000+
MLCAPE during the afternoon, along with 40-50+ kts 0-6 km bulk
shear. Latest guidance suggests lee cyclogenesis across the Plains
with a deepening surface low heading northeastward into IL by Friday
morning. To the south, a trailing frontal boundary and 90-100kt H5
jet max should move into the Lower MRV by Thursday afternoon.
Considering indications of favorable warm sector instability,
associated shear profiles & broad hodograph curvature, all modes of
severe weather remain on the table. Will continue to advertise the
low-medium confidence for severe weather in the HWO. As always,
trends will be actively monitored with necessary forecast updates
passed along. Weather conditions Friday/Saturday would generally
show improvement as expected NVA/CAA spreads across the region
behind the exiting system.

40/Sizemore

&&

.AVIATION...
12Z TAF Discussion.

The worst of the convective weather has now cleared TCL/BHM/EET.
Current line of thunderstorms racing east and impacting ANB/ASN,
with more to the south now impacting MGM/TOI. Have placed
aggressive TAFs for early period with convective wind gusts and
IFR visibility, as well as non-convective wind gusts later this
morning into the evening as pressure gradient remains strong.
Would expect area-wide turbulence issues as well per PIREPS and
mid/upper-level jet streak moving through the region.

Expecting upstream region of MVFR ceilings in MS to move into the
area as winds veer with time. Thus, despite general improvement
with convective weather, flight conditions will continue to be a
challenge today with gusts to 30 kts throughout most of the period
and ceilings remaining somewhat low. Will monitor observational
trends and satellite imagery for possible adjustments to TAFs
before 18Z package is issued.

40/Sizemore

&&

.FIRE WEATHER...

A line of strong to severe storms continues to move across Central
Alabama this morning. This system will produce periods of heavy
rainfall and possibly damaging winds, with the threat of tornadoes.
The main convective line will exit east Alabama by late this
morning, but moisture on the back side of the system may trigger
additional showers this across the east and southeast this afternoon.
Expect gusty winds to continue throughout this morning and into
the evening as pressure gradients remain high. Wind Advisory set
to currently expire at 9 PM.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     76  40  67  43  78 /  80  30   0   0   0
Anniston    77  42  68  45  79 /  90  30   0   0   0
Birmingham  75  43  71  48  79 /  60  10   0   0   0
Tuscaloosa  73  41  72  48  79 /  30  10   0   0   0
Calera      74  42  69  47  78 /  60  10   0   0   0
Auburn      78  44  68  47  77 / 100  30   0   0   0
Montgomery  79  45  71  48  80 /  90  10   0   0   0
Troy        79  45  71  47  79 /  90  10   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 9 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Apr 14, 5:01 AM CDT, 2 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
501 AM CDT Sun Apr 14 2019

ALZ011>015-017>050-151315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
501 AM CDT Sun Apr 14 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Through Tonight.

Severe thunderstorms will continue into the eastern half of Central
Alabama through noon today. Tornadoes and damaging winds up to 60
mph are possible.

Outside of thunderstorms, sustained gradient winds of 15 to 30 mph,
with gusts of 30 to 40 mph are possible through 9 PM tonight.

Minor flooding will be possible along the Tombigbee River basin
starting today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Severe thunderstorms are possible on Thursday across all of Central
Alabama. Tornadoes, damaging winds up to 60 mph, and quarter size
hail are possible.

Minor flooding will be possible along the Tombigbee River basin
through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
Noon today. Activation may be needed again on Thursday.

In the hours before

Special weather statement, Apr 14, 5:18 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Birmingham AL
518 AM CDT SUN APR 14 2019

ALZ044-141100-
Montgomery AL-
518 AM CDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY COUNTY UNTIL 600 AM
CDT...

At 518 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dannelly Field to near Davenport. Movement
was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Montgomery, Meadville, Pike Road, Pine Level, Montgomery Zoo,
Boylston, Hyundai Motors Of Alabama, Auburn University In Montgomery,
Dublin, Woodcrest, Maxwell Air Force Base, Snowdoun, Grady, Sellers,
Davenport, Ramer, Waugh, Lagoon Park, Pintlala and Hunter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3205 8631 3205 8641 3224 8641 3228 8648
      3236 8649 3239 8646 3242 8633 3241 8631
      3243 8631 3246 8619 3243 8619 3243 8613
      3241 8605 3242 8602 3234 8599 3228 8592
      3227 8598 3225 8600 3197 8600 3196 8630
TIME...MOT...LOC 1018Z 260DEG 34KT 3232 8645 3204 8639

32/Davis
Local storm report, Apr 14, 5:21 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 AM CDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     TORNADO          1 SE GREYSTONE          33.42N 86.64W
04/14/2019                   SHELBY             AL   FIRE DEPT/RESCUE

            TREES DOWN, BLOCKING HUGH DANIEL DR NEAR
            GREYSTONE FARMS. TREES DOWN ON MILNER WAY IN
            GREYSTONE FARMS. ASSOCIATED WITH TDS FROM
            KBMX.

&&

HA
Special weather statement, Apr 14, 5:50 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Birmingham AL
550 AM CDT SUN APR 14 2019

ALZ025-027-036-141130-
Shelby AL-Talladega AL-Coosa AL-
550 AM CDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA...
SOUTHEASTERN SHELBY AND COOSA COUNTIES UNTIL 630 AM CDT...

At 550 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lay Lake to near Verbena. Movement was
northeast at 55 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Sylacauga, Goodwater, Rockford, Kellyton, Talladega Springs,
Stewartville, Weogufka, Dollar, Bradford, Strickland Crossroads,
Bentleyville, Hatchet, Highway 9 and Highway 22, Unity, Lay Lake,
Hanover, Lyle, Pentonville, Cottage Grove and Marble Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3277 8632 3276 8639 3282 8646 3286 8645
      3293 8651 3302 8652 3302 8656 3306 8660
      3305 8662 3307 8661 3308 8666 3331 8624
      3330 8612 3319 8612 3320 8613 3320 8617
      3311 8618 3310 8601 3276 8601
TIME...MOT...LOC 1050Z 246DEG 47KT 3304 8659 3275 8655

32/Davis
Special weather statement, Apr 14, 6:02 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
602 AM CDT SUN APR 14 2019

ALZ044-141130-
Montgomery AL-
602 AM CDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY COUNTY
UNTIL 630 AM CDT...

At 601 AM CDT, Doppler radar was tracking a strong thunderstorm over
Ramer, or near Meadville, moving northeast at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Meadville, Pine Level, Grady, Sellers, Strata, Dublin, Naftel, Ramer,
Lapine, Sprague, Currys and Carters Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3205 8630 3205 8634 3209 8636 3229 8593
      3228 8592 3227 8597 3224 8600 3201 8600
      3196 8616 3196 8630
TIME...MOT...LOC 1101Z 235DEG 40KT 3205 8624

32/Davis
Special weather statement, Apr 14, 6:08 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
608 AM CDT SUN APR 14 2019

ALZ027-141200-
Talladega AL-
608 AM CDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALLADEGA COUNTY UNTIL
700 AM CDT...

At 608 AM CDT, Doppler radar was tracking a strong thunderstorm over
Childersburg, moving northeast at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Talladega, Sylacauga, Childersburg, Munford, Waldo, Winterboro,
Alpine, Sycamore, Sylacauga Municipal Airport, Gantts Quarry,
Varnons, Chandler Springs, Ironaton and Mignon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3340 8592 3340 8594 3338 8594 3338 8598
      3330 8598 3330 8612 3321 8612 3320 8617
      3318 8617 3311 8636 3324 8644 3326 8642
      3328 8643 3327 8641 3329 8636 3333 8636
      3355 8598 3346 8592
TIME...MOT...LOC 1108Z 240DEG 38KT 3324 8634

32/Davis
Special weather statement, Apr 14, 6:37 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Birmingham AL
637 AM CDT SUN APR 14 2019

ALZ018>021-027>029-141215-
Calhoun AL-Etowah AL-Clay AL-Talladega AL-Randolph AL-Cleburne AL-
Cherokee AL-
637 AM CDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALLADEGA...NORTHERN
RANDOLPH...CALHOUN...SOUTHEASTERN ETOWAH...CLEBURNE...SOUTHEASTERN
CHEROKEE AND NORTHERN CLAY COUNTIES UNTIL 715 AM CDT...

At 637 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Glencoe to near Waldo. Movement was
northeast at 60 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Anniston, Oxford, Talladega, Jacksonville, Piedmont, Heflin,
Lineville, Ashland, Wedowee, West End-Cobb Town, Lake Wedowee, Cobb
Town, Fort McClellan, Saks, Lincoln, Glencoe, Weaver, Munford,
Ohatchee and Hobson City.

LAT...LON 3325 8618 3375 8608 3377 8604 3381 8607
      3382 8605 3384 8606 3398 8582 3398 8540
      3326 8526
TIME...MOT...LOC 1137Z 220DEG 53KT 3391 8592 3332 8602

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:03 PM CDTSpecial Weather StatementBMXWinston42 min
Apr 13, 7:14 PM CDTSpecial Weather StatementBMXShelby31 min
Apr 13, 7:43 PM CDTSpecial Weather StatementBMXSt. Clair32 min
Apr 13, 8:45 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter7 days
Apr 13, 11:35 PM CDTSevere Thunderstorm WarningBMXLamar, Marion40 min
Apr 13, 11:38 PM CDTTornado WarningBMXPickens, Sumter28 min
Apr 13, 11:40 PM CDTTornado WarningBMXMarion30 min
Apr 14, 12:15 AM CDTSevere Thunderstorm WarningBMXLamar, Marion37 min
Apr 14, 12:15 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more21 hr
Apr 14, 12:50 AM CDTTornado WarningBMXMarengo, Sumter40 min
Apr 14, 12:56 AM CDTTornado WarningBMXTuscaloosa41 min
Apr 14, 1:00 AM CDTSpecial Weather StatementBMXLamar, Marion45 min
Apr 14, 1:15 AM CDTAreal Flood AdvisoryBMXLamar, Marion3 hr
Apr 14, 1:16 AM CDTTornado WarningBMXHale, Perry59 min
Apr 14, 1:55 AM CDTSevere Thunderstorm WarningBMXHale, Marengo50 min
Apr 14, 2:03 AM CDTTornado WarningBMXBibb, Tuscaloosa43 min
Apr 14, 2:10 AM CDTTornado WarningBMXHale, Perry35 min
Apr 14, 2:34 AM CDTSevere Thunderstorm WarningBMXWalker, Winston41 min
Apr 14, 2:40 AM CDTTornado WarningBMXPerry31 min
Apr 14, 3:26 AM CDTTornado WarningBMXPerry16 min
Apr 14, 3:34 AM CDTTornado Warning Tornado observedBMXBibb11 min
Apr 14, 4:04 AM CDTTornado WarningBMXJefferson, St. Clair, Shelby25 min
Apr 14, 4:14 AM CDTTornado WarningBMXShelby20 min
Apr 14, 4:47 AM CDTSevere Thunderstorm WarningBMXLowndes43 min
Apr 14, 5:15 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas45 min
Apr 14, 5:18 AM CDTSpecial Weather StatementBMXMontgomery42 min
Apr 14, 5:50 AM CDTSpecial Weather StatementBMXCoosa40 min
Apr 14, 6:02 AM CDTSpecial Weather StatementBMXMontgomery28 min
Apr 14, 6:08 AM CDTSpecial Weather StatementBMXTalladega52 min
Apr 14, 6:34 AM CDTSevere Thunderstorm WarningBMXCherokee, Etowah41 min
Apr 14, 6:37 AM CDTSpecial Weather StatementBMXCalhoun, Clay, Cleburne, Randolph38 min
Apr 14, 6:43 AM CDTTornado WarningBMXPike47 min
Apr 14, 7:26 AM CDTSpecial Weather StatementBMXLee, Macon49 min
Apr 14, 7:48 AM CDTTornado WarningBMXBarbour, Bullock27 min
Apr 14, 7:59 AM CDTSpecial Weather StatementBMXLee46 min
Apr 14, 8:02 AM CDTSpecial Weather StatementBMXClay28 min
Apr 14, 8:05 AM CDTTornado WarningBMXBarbour, Bullock, Russell25 min
Apr 14, 8:14 AM CDTSpecial Weather StatementBMXChambers16 min
Apr 14, 8:15 AM CDTSpecial Weather StatementBMXCleburne15 min
Apr 14, 8:27 AM CDTTornado WarningBMXBarbour, Russell48 min
Apr 14, 8:40 AM CDTSpecial Weather StatementBMXCleburne20 min
Apr 14, 9:52 AM CDTSpecial Weather StatementBMXChambers23 min
Apr 14, 10:13 AM CDTSpecial Weather StatementBMXChambers32 min

Nearby

Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.